Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1975, Volume 43, Issue 4

Estimation of Models with Jointly Dependent Qualitative Variables: A Simultaneous Logit Approach<745:EOMWJD>2.0.CO;2-V
p. 745-755

Peter Schmidt, Robert P. Strauss

This paper considers the estimation of a simultaneous equations model in which the dependent variables are qualitative. The model is a simultaneous version of the multivariate logit model, and can be estimated by maximum likelihood. An example is presented, dealing with the prediction of occupation and industry of employment of a worker based on certain demographic variables.

Log In To View Full Content

Journal News